MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS, OVERSIZED; Joint, Temporomandibular, Implant

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS, OVERSIZED; Joint, Temporomandibular, Implant
Catalog Number CHG026
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the left side of the implant is dislocated.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6, d4, d6a, h4.Correction: d2a.The reported dislocation and malposition were confirmed based on postoperative imaging.The investigation determined that the reported outcome was primarily related to the patient¿s underlying anatomical condition and postoperative limitations, including the inability to achieve postoperative mandibular fixation.No issues during implant placement were reported.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TMJ BILATERAL IMPLANTS, OVERSIZED
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key23741895
Report Number0002031049-2025-00118
Device Sequence Number8460108
Product Code LZD
UDI-Device Identifier07613327626568
UDI-Public07613327626568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCHG026
Device Lot Number2506091020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown